# SDR SWIA2020081151743

- Difficulty date: July 2, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 39,640 hours, 33,770 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Nut
- Part number: MS178256
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER LOWER HINGE POINT HAS A CORRODED NUT.   (C-CHECK) RO 8/8/2020    RECIEVED NEW SERVICEABLE NUT REFERENCE JOB 9794791 OP 156 FOR INSTALLATION
